MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET

B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET
Catalog Number V1427-01
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that upon opening the iv set an "extra" piece of plastic on the very tip of the spike was noted.The plastic piece was about the size of the end of a ball point pen.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unused sample was returned for evaluation.In addition, a photo was provided.Upon visual examination of the sample and photo, the spike was not found to be deformed or damaged.The piece of foreign matter described was not present on the spike or returned with the sample.The returned set was tested for occlusion and leakage per specification with passing results.Therefore, the reported defect was not confirmed.While we are unable to confirm the reported defect, we will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
IV ADMINISTRATION SET
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8320134
Report Number9614279-2019-00005
Device Sequence Number11185445
Product Code FPA
UDI-Device Identifier04046964188336
UDI-Public04046964188336
Combination Product (Y/N)N
PMA/510(K) Number
K790062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue NumberV1427-01
Device Lot Number0061635169
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2019
Initial Date Received by Manufacturer 01/15/2019
Supplement Date Received by Manufacturer01/15/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1